Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 27, 2016, 11:03 PM EDT for 5 counties in Ohio. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2016, 11:03 PM EDT (03:03 UTC)
- Expired
- Mar 27, 2016, 11:32 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Clark County, OH, Logan County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 11:15 PM EDT | TSTM WND DMG | 5 Sse St. Paris, OH | TREE WITH LINES DOWN BLOCKING EASTBOUND LANE OF CREEK RD. |
| Mar 27, 11:16 PM EDT | TSTM WND DMG | 1 Sw De Graff, OH | BARN ON COUNTY ROAD 63 WAS DESTROYED AND A CEDAR TREE SNAPPED. |
| Mar 27, 11:22 PM EDT | TSTM WND DMG | 2 Sse Pickrelltown, OH | SEVERAL TREES AND POWERLINES DOWN ACROSS SOUTHERN PARTS OF THE COUNTY INCLUDING ALONG COUNTY RDS 163 AND 130. |
| Mar 27, 11:27 PM EDT | TSTM WND GST 44 | Quincy, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
995
WUUS51 KILN 280303
SVRILN
OHC021-023-091-109-149-280345-
/O.NEW.KILN.SV.W.0011.160328T0303Z-160328T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1145 PM EDT.
* AT 1103 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
TROY...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
URBANA...NEW CARLISLE...NORTHRIDGE...ST. PARIS...WEST LIBERTY...DE
GRAFF...QUINCY...CHRISTIANSBURG...NORTH HAMPTON...FLETCHER...TREMONT
CITY...CASSTOWN...VALLEY HI...SPRINGHILLS...LIPPINCOTT...DIALTON...
ROSEWOOD...HAVEN VIEW...BALLOU AND THACKERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4031 8364 4010 8367 3996 8385 3994 8412
4021 8415 4032 8401
TIME...MOT...LOC 0303Z 244DEG 40KT 4003 8412
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS2 follow-up statements
689
WWUS51 KILN 280321
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1121 PM EDT SUN MAR 27 2016
OHC109-149-280330-
/O.CAN.KILN.SV.W.0011.000000T0000Z-160328T0345Z/
MIAMI OH-SHELBY OH-
1121 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MIAMI AND SOUTHEASTERN
SHELBY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4031 8364 4010 8367 3996 8385 3995 8400
4004 8398 4015 8396 4032 8395
$$
OHC021-023-091-280345-
/O.CON.KILN.SV.W.0011.000000T0000Z-160328T0345Z/
CHAMPAIGN OH-CLARK OH-LOGAN OH-
1121 PM EDT SUN MAR 27 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHAMPAIGN...NORTHWESTERN CLARK AND SOUTHWESTERN LOGAN COUNTIES UNTIL
1145 PM EDT...
AT 1120 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
URBANA...MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
URBANA...ST. PARIS...WEST LIBERTY...DE GRAFF...NORTH HAMPTON...TREMONT
CITY...VALLEY HI...SPRINGHILLS...KISER LAKE STATE PARK...LIPPINCOTT...
DIALTON...WESTVILLE...THACKERY...LAWRENCEVILLE...MILLERSTOWN...
PICKRELLTOWN...TERRE HAUTE AND KENNARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4031 8364 4010 8367 3996 8385 3995 8400
4004 8398 4015 8396 4032 8395
TIME...MOT...LOC 0320Z 242DEG 48KT 4014 8383
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS330
WWUS51 KILN 280332
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 PM EDT SUN MAR 27 2016
OHC021-023-091-280342-
/O.CAN.KILN.SV.W.0011.000000T0000Z-160328T0345Z/
CHAMPAIGN OH-CLARK OH-LOGAN OH-
1132 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAMPAIGN...
NORTHWESTERN CLARK AND SOUTHWESTERN LOGAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 4031 8364 4010 8367 3996 8385 3995 8400
4004 8398 4015 8396 4032 8395
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:45 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 27, 9:45 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 945 PM EDT SUN MAR 27 2016 .SYNOPSIS... DEEPENING LOW PRESSURE TRAVELING ACROSS THE GREAT LAKES WILL DRAG A POTENT COLD FRONT ACROSS THE AREA TONIGHT...GENERATING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND A COOL AND DRY AIRMASS WILL FOLLOW THE FRONT FOR MONDAY AND TUESDAY. WARMER TEMPERATURES ARE FORECAST FOR WEDNESDAY IN THE SOUTHERLY RETURN FLOW AROUND THE HIGH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERE THUNDERSTORM WATCH IN FAR WESTERN COUNTIES IS SET TO EXPIRE AT 11 PM. CONVECTIVE TRENDS INDICATE A DECREASING HAIL THREAT WITH LOSS OF INSTABILITY BUT WIND FIELDS REMAIN STRONG AROUND STRENGTHENING SURFACE LOW. PUSHED BY A NEGATIVELY TILTED MID LEVEL TROUGH...ELONGATED 1010MB SURFACE LOW WILL MOVE ACROSS NORTHERN INDIANA AND SOUTHEAST MICHIGAN TO SOUTHWEST ONTARIO AS IT DEEPENS TO AROUND 992MB AND BECOMES MORE CONCENTRIC. A STRONG COLD FRONT WILL BE DRAGGED ACROSS THE ILN AREA IN THE PROCESS...AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT IN A MOISTENING SOUTHERLY ASCENT. IN AN ENVIRONMENT CONTAINING MODERATE CAPE OF ABOUT 1500 J/KG AND AMPLE WIND FIELDS...SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADO THREAT EXISTS BUT IS LOW PARTLY DUE TO RATHER HIGH LCL. MAIN FOCUS FOR SEVERE STORMS WILL BE IN WESTERN COUNTIES THAT WILL SEE CONVECTION EARLY THIS EVENING NEAR PEAK INSTABILITY. SEVERE STORMS ARE NOT AS LIKELY IN EASTERN LOCATIONS WHERE INSTABILITY WILL BE WANING WITH LOSS OF DAYTIME HEATING LATER THIS EVENING AND OVERNIGHT. STORM TOTAL RAINFALL AMOUNTS WILL AVERAGE ABOUT A HALF AN INCH...WITH LOCATIONS UNDER MORE PERSISTENT CELLS AND LINES RECEIVING PERHAPS UP TO AN INCH. WITH FROPA OCCURRING BY 4 AM...CONVECTION WILL BE WEAKENED AND MOVING EAST 6 AM...WHEN LOW TEMPERATURES IN THE 40S ARE EXPECTED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... OTHER THAN A FEW SHOWERS THAT MAY LINGER OVER FAR NORTHEAST COUNTIES MONDAY MORNING IN A CYCLONIC FLOW...EXPECT SURFACE HIGH PRESSURE AND A DRY AIRMASS TO TAKE OVER FOR MONDAY AND TUESDAY. WITH MODELS SHOWING A STRONG SUBSIDENCE INVERSION TRAPPING MOISTURE AROUND 3000 FT...KEPT SKIES MOSTLY CLOUDY FOR MONDAY. DEEPER SUBSIDENCE ON A NORTHWEST FLOW ALOFT SHOULD END WIDESPREAD CLOUD COVER BY TUESDAY...LEAVING MOSTLY SUNNY SKIES. TEMPERATURES WILL BE LIMITED TO AROUND 50 MONDAY BY COLD ADVECTION AND CLOUDS. LOOK FOR FROST MONDAY NIGHT WITH LOWS IN THE 30S. SUNSHINE SHOULD ALLOW MID 50S FOR HIGHS TUESDAY. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE HIGH MOVES OFF THE MID-ATLANTIC COAST DURING THE DAY WEDNESDAY. SOUTHERLY FLOW AROUND THE HIGH WILL BRING WARMER TEMPERATURES ACROSS THE CWA WITH MID TO UPPER 60S MAXIMA COMMON AND SOME LOCATIONS IN SOUTHEAST INDIANA AND NORTHERN KENTUCKY POSSIBLY REACHING/ECLIPSING THE 70 DEG F MARK. WARM ADVECTION WILL LEAD TO INCREASING CLOUDS PARTICULARLY IN THE AFTERNOON AND EVENING WEDNESDAY. ANY RAINFALL SHOULD REMAIN TO THE WEST DURING THE DAYTIME...WITH RAIN CHANCES INCREASING AT NIGHT. STILL HAVE SOME UNCERTAINTY WITH THE EXACT TIMING OF THE COLD FRONT TO AFFECT THE OHIO VALLEY DURING THE MIDDLE OF THE WEEK. GFS IS CERTAINLY MORE PROGRESSIVE THAN THE ECMWF. WHILE BOTH SUGGEST A RAINY/WINDY THURSDAY...GFS MOVES THE RAIN OUT WHILE ECMWF KEEPS RAIN INTO THURSDAY NIGHT. PREFER A BLENDED/ENSEMBLE APPROACH AND THUS KEEP CHANCE POPS GOING THROUGH THURSDAY NIGHT. CAN'T RULE OUT ISOLATED THUNDERSTORMS DURING THE DAY THURSDAY EITHER AS GFS SUGGESTS UPWARDS OF A FEW HUNDRED J/KG OF CAPE AHEAD OF THE FRONT. COOLER AIR IS POISED TO MOVE IN BEHIND THE FRONT FOR FRIDAY/SATURDAY. REINFORCING TROUGHS BOTH ON FRIDAY AND SATURDAY WILL KEEP BELOW CLIMO TEMPERATURES IN PLACE THROUGH THE WEEKEND IN ADDITION TO A LOW CHANCE OF SHOWERS. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... UPPER LEVEL ENERGY WILL ALLOW SURFACE LOW PRESSURE TO DEEPEN AS IT MOVES OFF TO THE NORTHEAST THROUGH THE GREAT LAKES TONIGHT. AS THIS OCCURS...A STRONG COLD FRONT WILL SWEEP EAST THROUGH THE TERMINAL THIS EVENING INTO EARLY MORNING. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS THE FRONT PASSES THROUGH. HAVE ADDED TEMPO GROUPS TO THE TERMINALS. KEPT CONDITIONS AT MVFR...BUT WILL MONITOR RADAR TRENDS SHOULD MORE ROBUST CELLS MOVE OVER THE RUNWAY COMPLEX FOR POTENTIAL IFR VISIBILITIES. ONCE THE FRONT GOES BY...WINDS WILL INCREASE FROM THE NORTHWEST WITH GUSTS IN THE 30 TO 35 KNOT RANGE POSSIBLE FOR A COUPLE OF HOURS. SOME LINGERING SHOWERS WILL OCCUR AS WELL. THEREAFTER...CONSIDERABLE POST FRONTAL STRATOCUMULUS CLOUDS CAN BE EXPECTED. CEILINGS WILL RANGE BETWEEN 1200 AND 1800 FEET THROUGH 15Z. WITH SOME DIURNAL HEATING...CEILINGS SHOULD LIFT ABOVE 2000 FEET BUT REMAIN MVFR BETWEEN 15Z AND 18Z. HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY. STRATOCUMULUS WILL ERODE AND/OR SHIFT EAST WHILE WINDS DIMINISH. OUTLOOK...MVFR CEILINGS TO LINGER INTO MONDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...BPP AVIATION...HICKMAN
Hazardous weather outlook, Mar 27, 10:28 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1028 AM EDT SUN MAR 27 2016 INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060>062-070>072- 281430- WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- CLINTON- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. INZ073>075-080-KYZ089>096-OHZ077-078-281430- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-HAMILTON-CLERMONT- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-281430- LEWIS-UNION-DELAWARE-MADISON-FRANKLIN-LICKING-FAYETTE-PICKAWAY- FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. KYZ097>099-OHZ079-281430- BRACKEN-ROBERTSON-MASON-BROWN- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. HATZOS
In the hours before
Local storm report, Mar 27, 10:25 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 5 SSW RICHMOND 39.76N 84.91W
03/27/2016 WAYNE IN EMERGENCY MNGR
ONE TREE WAS REPORTED KNOCKED DOWN AT THE INTERSECTION OF
US 27 AND ESTEB RD.
&&Special weather statement, Mar 27, 10:26 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1026 PM EDT SUN MAR 27 2016 OHZ034-035-042-043-051-280300- AUGLAIZE OH-MIAMI OH-MERCER OH-DARKE OH-SHELBY OH- 1026 PM EDT SUN MAR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AUGLAIZE... NORTHWESTERN MIAMI...SOUTHEASTERN MERCER...NORTHEASTERN DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 1100 PM EDT... AT 1026 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ANSONIA...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... PIQUA...MINSTER...VERSAILLES...FORT LORAMIE...ANSONIA...HARDIN...WEBSTER... RUSSIA...OSGOOD...BURKETTSVILLE...NORTH STAR...ROSSBURG...LOCKINGTON...NEW WESTON...YORKSHIRE...NEWPORT IN SHELBY COUNTY...ELDORA SPEEDWAY...LAKE LORAMIE STATE PARK...POLO AND WILLOWDELL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4041 8426 4017 8422 4015 8468 4039 8469 TIME...MOT...LOC 0226Z 262DEG 36KT 4025 8458 HICKMAN
Local storm report, Mar 27, 10:28 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG 5 NW CONNERSVILLE 39.70N 85.22W
03/27/2016 FAYETTE IN LAW ENFORCEMENT
LARGE TREE DOWN NEAR INTERSECTION OF COUNTY ROADS 400 N
AND N 450 W.
&&
KCSpecial weather statement, Mar 27, 10:33 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1033 PM EDT SUN MAR 27 2016 OHZ070-077-280300- HAMILTON OH-BUTLER OH- 1033 PM EDT SUN MAR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HAMILTON AND BUTLER COUNTIES UNTIL 1100 PM EDT... AT 1033 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HARRISON...MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...FOREST PARK... SHARONVILLE...MONROE...BLUE ASH...TRENTON...SPRINGDALE...READING... MONTGOMERY...HARRISON...NORTH COLLEGE HILL...WYOMING...MOUNT HEALTHY... FINNEYTOWN...SOUTH MIDDLETOWN...WEST CHESTER AND ROSS. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 15 AND 16. I-74 IN OHIO BETWEEN MILE MARKERS 1 AND 15. I-75 IN OHIO BETWEEN MILE MARKERS 11 AND 23. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3944 8482 3958 8438 3923 8436 3913 8482 TIME...MOT...LOC 0233Z 250DEG 42KT 3933 8480 HICKMAN
Local storm report, Mar 27, 10:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG 5 WNW EATON 39.79N 84.72W
03/27/2016 PREBLE OH LAW ENFORCEMENT
TREE DOWN ACROSS CRAWFORDSVILLE CAMPBELLSTOWN RD NEAR NEW
HOPE.
&&
KCLocal storm report, Mar 27, 11:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND DMG 5 SSW GREENVILLE 40.04N 84.65W
03/27/2016 DARKE OH LAW ENFORCEMENT
ONE TREE DOWN NEAR THE 4000 BLOCK OF STATE ROUTE 121.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:07 PM EDT | Special Weather Statement | ILN | Mercer | 38 min |
| Mar 27, 9:59 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 34 min |
| Mar 27, 10:06 PM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Mar 27, 10:21 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 27 min |
| Mar 27, 10:26 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Mar 27, 10:33 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 27 min |
| Mar 27, 10:43 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 32 min |
| Mar 27, 10:58 PM EDT | Tornado Warning | ILN | Shelby | 7 min |
| Mar 27, 11:32 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 28 min |
| Mar 28, 12:37 AM EDT | Special Weather Statement | ILN | Fairfield | 38 min |
| Mar 28, 1:04 AM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| Mar 28, 3:59 PM EDT | Frost Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike | 18 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.